# SDR CA090123005

- Difficulty date: January 22, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 594 hours
- Engine: Lyc LO360A1H6
- Propeller: Hartzl HCC2YR2
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bracket
- Condition: Loose
- Location: Throttle
- Part time: 597 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) INSP REVEALED THAT THE THROTTLE BRACKET WHICH IS RIVETED TO THE TOP OF THE CARB HEAT BOX WITH BLIND RIVETS HAD WORKED LOOSE AND WAS ALLOWING MIS-ALIGNMENT OF THE THROTTLE CONTROL CABLE AND CAUSING THE THROTTLE TO STICK.
